# SDR SWAA107736

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 80,806 hours, 44,763 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT PRESSURE BULKHEAD LOWER LOBE STIFFENER CORRODED AT BS 1016, BL 0.  REPAIRED STIFFENER PER ACO.
